MAUDE Adverse Event Report: SMITHS MEDICAL ASD, INC. JELCO; NEEDLE, HYPODERMIC, SINGLE LUMEN

SMITHS MEDICAL ASD, INC. JELCO; NEEDLE, HYPODERMIC, SINGLE LUMEN
Model Number 982312D
Medical Device Problem Codes Difficult to Fold, Unfold or Collapse (1254); Difficult to Open or Close (2921)
Health Effect - Clinical Code Needle Stick/Puncture (2462)
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that a blood borne pathogen exposure because the butterfly needle sheath split apart exposing the dirty needle, breaching their glove and piercing her index finger.No further adverse patient effects were reported.

Brand Name
JELCO
Common Device Name
NEEDLE, HYPODERMIC, SINGLE LUMEN
Manufacturer (Section D)
SMITHS MEDICAL ASD, INC.
10 bowman dr.
keene NH 03431
MDR Report Key11795359
Report Number3012307300-2021-04097
Device Sequence Number3181900
Product Code FMI
UDI-Device Identifier20351688081770
UDI-Public20351688081770
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K895705
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 05/09/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number982312D
Device Catalogue Number982312D
Device Lot Number4113954
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/08/2021
Initial Report FDA Received Date05/08/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1